Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have pain just below the rib. Taking ibuprofen. What is to done for this?

having dull ache in my right side just below rib goes to back, started about 5 days ago, cant sleep. I have been on a very low carb diet trying to get diabetes under control (it is working) I do Chegong exe (45 min a day 6 weeks now) am aware of it during day, but at night it keeps me awake and I go take Ibuprofen (helps some) I am not sick or have fever, and can still exercise.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response

Thanks for writing to us.

I am Dr. Vaibhav Gandhi, I am Orthopaedic surgeon and spine specialist.

According to your history most likely you have injured your ribs.
Other possibility include hyperacidity, or chostochondritis
I advise you to take x ray chest ,take analgesic ,rest and clinical examination from surgeon.

Hope I answered your questions.

Take care
Answered: Fri, 21 Jun 2013
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor